# SDR 2WAA201801240001

- Difficulty date: January 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 55,716 hours, 36,923 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Part serial: P185
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

AFTER LANDING AIRCRAFT WITH APU RUNNING AND 1 PACK ONLINE (RIGHT), SMOKE WAS PRESENT IN CABIN. APU TEMPERATURE RED LINE.  REMOVED AND REPLACED APU IAW AMM 49-10-00. OPS CHECK NORMAL.
